# SDR USAA920080997

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 38,527 hours, 5,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F5347823420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C2 CHECK - CORROSION ON FLOOR SUPPORT, BS 5759/FR 75, +Y350 TO +Y450.  REPAIRED FLOOR SUPPORT, BS 5759/FR 75, +-Y350 TO +Y450 IAW USAIRWAYS EA 134009.
